# SDR WRAL2008082

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, MX FOUND NR 3 ENGINE LT CORE COWL AFT FRAME CRACK AT 9 O’CLOCK POSITION.  OPEN
